MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE EXCLUDER AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE EXCLUDER AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number RLT281416
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Code Aneurysm (1708)
Date of Event 12/10/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
According to the gore® excluder ® aaa endoprosthesis instructions for use, potential adverse events that may occur and/or require intervention include, but are not limited to, endoleak and component migration.In addition, the ifu states that additional considerations for patient selection include but are not limited to proximal neck angulation less than or equal to 60° degrees.
 
Event or Problem Description
On (b)(6) 2018, this patient underwent endovascular treatment of an abdominal aortic aneurysm using a gore® excluder ® aaa endoprosthesis.It was reported that the patient had severe angulated neck that was outside of sizing guidelines in the instructions for use.On (b)(6) 2020, the patient was treated for migration and proximal type i endoleak.There was no indication of aneurysm enlargement.The physician attributes the migration to the severe neck angulation and disease progression.The patient was implanted with a medtronic aortic cuff and 5 medtronic aortic anchors.The procedure went well, and the endoleak was resolved.
 
Additional Manufacturer Narrative
Corrected data- (b)(6) g1: manufacturer site and address.

Brand Name
GORE EXCLUDER AAA ENDOPROSTHESIS
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
MDR Report Key11114031
Report Number3007284313-2021-01217
Device Sequence Number3923231
Product Code MIH
UDI-Device Identifier00733132622542
UDI-Public00733132622542
Combination Product (Y/N)N
Initial Reporter StateND
Initial Reporter CountryUS
PMA/510(K) Number
P020004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/09/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/17/2020
Device Model NumberRLT281416
Device Catalogue NumberRLT281416
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/10/2020
Supplement Date Received by Manufacturer12/10/2020
Initial Report FDA Received Date01/04/2021
Supplement Report FDA Received Date06/09/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age66 YR
Patient Weight53